Number of the records: 1  

Topological entropy of Devaney chaotic maps

  1. TitleTopological entropy of Devaney chaotic maps
    Par.titleTopologická entropia chaotických zobrazení v zmysle Devaneyho
    Author infoFrancisco Balibrea, Ľubomír Snoha
    Author Balibrea Francisco
    Co-authors Snoha Ľubomír 1955- UMBFP10 - Katedra matematiky
    Source documentTopology and its Applications. Vol. 133, no. 3 (2003), pp. 225-239. - Amsterdam : Elsevier B.V., 2003
    Databasexpca - PUBLIKAČNÁ ČINNOSŤ
    Catal.org.BB301 - Univerzitná knižnica Univerzity Mateja Bela v Banskej Bystrici
    ReferencesPERIODIKÁ-Súborný záznam periodika
    article

    article

Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.